Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Every $\Sigma$-CS-module has an indecomposable decomposition


Authors: José L. Gómez Pardo and Pedro A. Guil Asensio
Journal: Proc. Amer. Math. Soc. 129 (2001), 947-954
MSC (1991): Primary 16D70; Secondary 16D50
Published electronically: October 10, 2000
MathSciNet review: 1709763
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract:

We show that every $\Sigma$-CS module is a direct sum of uniform modules, thus solving an open problem posed in 1994 by Dung, Huynh, Smith and Wisbauer. With the help of this result we also answer several other questions related to indecomposable decompositions of CS-modules.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 16D70, 16D50

Retrieve articles in all journals with MSC (1991): 16D70, 16D50


Additional Information

José L. Gómez Pardo
Affiliation: Departamento de Alxebra, Universidade de Santiago, 15771 Santiago de Compostela, Spain
Email: pardo@zmat.usc.es

Pedro A. Guil Asensio
Affiliation: Departamento de Matemáticas, Universidad de Murcia, 30100 Espinardo (Murcia), Spain
Email: paguil@fcu.um.es

DOI: http://dx.doi.org/10.1090/S0002-9939-00-05654-9
PII: S 0002-9939(00)05654-9
Received by editor(s): April 2, 1999
Received by editor(s) in revised form: July 8, 1999
Published electronically: October 10, 2000
Additional Notes: This work was partially supported by the DGES(PB96-0961, Spain). The second author was also partially supported by the Fundación Séneca (PB16FS97).
Communicated by: Ken Goodearl
Article copyright: © Copyright 2000 American Mathematical Society